It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi - I have the same suggestion as Grinch - to taper off the Percocet. I had the same problem with Valium. When a new doctor refused to give me a renewal for a Valium prescription, I thought I could just quit 'cold turkey' because I was only taking 1 a night for sleep. However, I found that I was addicted! So, with the pills I had left, I began to take one every two nights just to keep the w/d at bay. Then, I would wait until I felt 'edgy' and take one then. Finally, I could stop the symptoms by taking just 1/2 tablet, etc.
I think it took about two weeks to taper off this way, but it was painless (so to speak!). Of course, the best thing to do is to talk to your doctor, but if you are reluctant to do this, then if you really want to stop taking them - and you definitely should stop - then I think you'll find that the tapering off method will work well. Percocet is not as strong a drug as Oxycontin, so it shouldn't be as difficult to discontinue. Good luck! Mabent :angel:





All times are GMT -7. The time now is 05:30 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!